See Alike in...

Alike App

Browser

cheekss

657d

has anyone has long covid & whenever u try to sleep theres this rly heavy feeling on ur chest & feels like u cant breathe

Top reply
    • Weneli

      625d

      ❤️❤️❤️🙏🙌

    • Weneli

      625d

      ❤️❤️❤️🙏🙌

    • Weneli

      625d

      That's possible but I think they just don't know. This is just too new.

    • Weneli

      625d

      👍

    • Weneli

      625d

      Yes I believe it's anxiety but on by the PTSD from having a fight for your life. I usually do some meditating and some deep breathing exercises to help me relax

      • Weneli

        625d

        @Weneli Sorry, based on PTSD from Covid.

    • Hollybelle

      633d

      Yes. I get chest pains and sometimes start googling heart attacks because it is so pronounced. I have to convince myself it isn't.

    • Monie30

      647d

      They need to make a site where we can give a little info m info cause drs are gaslighting us all

      • cheekss

        646d

        @Monie30 very true

    • Monie30

      656d

      What ever you do stay clear from pharmaceuticals

      • cheekss

        656d

        @Monie30 like, dont take any meds at all?

        • Monie30

          649d

          @cheekss yes only ivs and tinctures and herbs like l-tryptophan passion flower blue vervain SAD Light from Amazon try to get off of any pharmaceutical slowly taper off Facebook has lots of groups for any pharma your taking

        • Monie30

          656d

          @cheekss only do all natural supplements and herbs and if your having depression exercise if your having insomnia try a acupuncturist korean are better unless u can find a highly referred one. And go to a functional dr not a pcp and a dr that treats long covid.

    • Macks

      657d

      Yes this happens to me! I have been seeing an acupuncturist in addition to my western medicine doctors and he has been able to help with this, among other things

      • cheekss

        656d

        @Macks oh thatsgreat to hear, im kinda scared to try it again bec the last time i did i had palpitations, but im pretty desperate at this point so ill try again

        • Macks

          656d

          @cheekss if you’re able to, I recommend working with a DACM, which is the MD equivalent for Chinese medicine, rather than just an LAc. Working with someone who has that more in-depth knowledge has been really beneficial.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion